Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Entire functions of bounded index

Author: S. M. Shah
Journal: Proc. Amer. Math. Soc. 19 (1968), 1017-1022
MSC: Primary 30.57
MathSciNet review: 0237789
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [2] B. Lepson, Differential equations of infinite order, hyperdirichle tseries and entire functions of bounded index, Lecture notes, 1966, Summer Institute on Entire Functions, Univ. of California, LaJolla.
  • [3] S. M. Shah, A note on the derivatives of integral functions, Bull. Amer. Math. Soc. 53 (1947), 1156-1163. MR 0023346 (9:342d)
  • [4] -, The maximum term of an entire series. III, Quart. J. Math. Oxford Ser. 19 (1948), 220-223. MR 0027330 (10:289e)
  • [5] Hans Wittich, Neuere Untersuchungen über eindeutige analytische Funktionen, Springer-Verlag, Berlin, 1955. MR 0077620 (17:1067a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.57

Retrieve articles in all journals with MSC: 30.57

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society